It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by jtownl on August 20, 2000 at 01:39:28:

In Reply to: Klonopin Addiction. (My Email Address) posted by David on June 01, 2000 at 23:46:06:

Davis, at that high a dose definitely do NOT try to quit cold turkey. It will very nearly kill you, probably of heart failure if your heart goes into hyperdrive as mine did. Gradual withdrawal is the best way, even though sometimes especially at night you'll feel like you want to die to just end the misery right there. But hang in. Get to a good withdrawal clinic to have them watch you. Good luck.

Follow Ups

All times are GMT -7. The time now is 09:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!